MathSciNet Relay Station
MathSciNet bibliographic data
MR1094712 (92c:11088) 11M26 (11M41)
Hejhal, Dennis A. On a result of G. Pólya concerning the Riemann $\xi$-function. J. Analyse Math. 55 (1990), 59–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement